Подписаться
Luigi Ambrosio
Luigi Ambrosio
Подтвержден адрес электронной почты в домене sns.it - Главная страница
Название
Процитировано
Процитировано
Год
Functions of bounded variation and free discontinuity problems
L Ambrosio, N Fusco, D Pallara
Courier Corporation, 2000
51442000
Gradient flows: in metric spaces and in the space of probability measures
L Ambrosio, N Gigli, G Savaré
Springer Science & Business Media, 2005
34882005
Approximation of functional depending on jumps by elliptic functional via t‐convergence
L Ambrosio, VM Tortorelli
Communications on Pure and Applied Mathematics 43 (8), 999-1036, 1990
14271990
Transport equation and Cauchy problem for BV vector fields
L Ambrosio
Inventiones mathematicae 158 (2), 227-260, 2004
7292004
On the approximation of free discontinuity problems
L Ambrosio, VM Tortorelli
5841992
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4692004
Topics on analysis in metric spaces
L Ambrosio, P Tilli
Oxford University Press on Demand, 2004
4692004
Currents in metric spaces
L Ambrosio, B Kirchheim
4452000
A user’s guide to optimal transport
L Ambrosio, N Gigli
Modelling and optimisation of flows on networks, 1-155, 2013
4202013
Lecture notes on optimal transport problems
L Ambrosio
Mathematical aspects of evolving interfaces, 1-52, 2003
4132003
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
4112014
Metric measure spaces with Riemannian Ricci curvature bounded from below
L Ambrosio, N Gigli, G Savaré
Duke Mathematical Journal 163 (7), 1405-1490, 2014
4112014
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4042000
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
4042000
Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below
L Ambrosio, N Gigli, G Savaré
Inventiones mathematicae 195 (2), 289-391, 2014
3772014
Un nuovo tipo di funzionale del calcolo delle variazioni
E De Giorgi, L Ambrosio
Atti della Accademia Nazionale dei Lincei. Classe di Scienze Fisiche …, 1988
3701988
A compactness theorem for a new class of functions of bounded variation
L Ambrosio
Bollettino della Unione Matematica Italiana 3 (4), 857-881, 1989
3631989
Rectifiable sets in metric and Banach spaces
L Ambrosio, B Kirchheim
3451999
Existence theory for a new class of variational problems
L Ambrosio
Massachusetts Institute of Technology, Laboratory for Information and …, 1988
3401988
Level set approach to mean curvature flow in arbitrary codimension
L Ambrosio, HM Soner
Journal of differential geometry 43 (4), 693-737, 1996
3201996
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20